| Model Number |
C503 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Na.
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the crep2 (creatinine plus ver.2) assay on a cobas c 503 analytical unit.The sample initially resulted in a crep2 value of 86.2 mol/l and repeated as 60.1 mol/l.The initial questionable result was reported outside of the laboratory.The crep2 reagent lot was 67171801 with an expiration date of (b)(6)2023.
Additional Manufacturer Narrative
The alleged blood sample was run after a urine sample with a crep2 value of 30.4 mmol/l indicating possible contamination between the samples.It is not known if the urine sample derives from the same patient.Upon review of the alarm trace, several abnormal aspiration alarms were observed.These are indicators for a possible pre-analytical sample handling issue.The field service engineer checked the analyzer and found a dirty sample probe.After replacing the sample probe, the issue did not re-occur.The analyzer was confirmed to be running back within specifications.The investigation did not identify a product problem.The issue is consistent with a pre-analytical handling issue.